Alert archive / Texas / Heat Advisories in 2012
Heat Advisory 5, NWS Shreveport, LA
NWS Shreveport, LA issued this heat advisory at Sep 1, 2012, 4:02 AM CDT for 21 counties in Texas; 8 parishes in Louisiana; 8 counties in Arkansas. It took effect at Sep 1, 2012, 11:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 1, 2012, 4:02 AM CDT (09:02 UTC)
- In effect from
- Sep 1, 2012, 11:00 AM CDT
- Expired
- Sep 1, 2012, 7:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Shreveport, LA
All 37 counties
Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, De Soto Parish, LA, Natchitoches Parish, LA, Red River Parish, LA, Sabine Parish, LA, Webster Parish, LA, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 43 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this heat advisory went out at Aug 31, 2:32 PM CDT, 13 hours 30 minutes earlier.
Area forecast discussion, Aug 31, 2:32 PM CDT, 13 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 232 PM CDT FRI AUG 31 2012 .DISCUSSION... THE CENTER OF TROPICAL DEPRESSION ISAAC HAS MOVED INTO SW MO THIS AFTN...TAKING MOST OF THE OVERCAST NWD WITH IT. LINGERING TROPICAL MOISTURE AND DAYTIME HEATING HAVE COMBINED TO GENERATE SOME SCT CONVECTION ACROSS DEEP E TX INTO ADJACENT NW AND N CENTRAL LA. CONVECTION SHOULD DECREASE IN COVERAGE AS THE NIGHTTIME HOURS APPROACH AND ISAAC CONTINUES TO MOVE AWAY FROM THE REGION. THE REMNANTS OF ISAAC ARE FCST TO CONTINUE MOVING NE AS THE UPPER RIDGE CURRENTLY OVER THE ERN U.S. IS SQUEEZED SWWD THROUGH THE WEEKEND. LINGERING MOISTURE AND WEAK FLOW ALOFT WILL KEEP CHANCES IN FOR AFTN/EVENING CONVECTION THROUGH THE HOLIDAY WEEKEND...AS THE RIDGE CONTINUES TO PIVOT AROUND THE S SIDE OF THE REMNANT TROPICAL SYSTEM. WARMING TEMPS AND ONLY SLIGHT CHANCES FOR AN ISOLD AFTN SHOWER ARE EXPECTED TO TAKE HOLD FOR THE FIRST HALF OF THE WORK WEEK...AS THE RIDGE REINFORCES ITSELF TO THE W. HOWEVER AS WE MOVE INTO THE LATTER HALF OF THE WEEK...AN UPPER TROF IS FCST TO DIG ACROSS THE CENTRAL PLAINS...SWINGING A COLD FRONT INTO THE REGION...AND BRINGING OUR NEXT BEST CHANCE FOR RAIN IN ON THU/FRI. /12/ && .AVIATION... RADAR IS GETTING ACTIVE THIS AFTERNOON...WITH SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING SOUTH OF I20. THIS ACTIVITY WILL LIKELY LINGER INTO THE EARLY EVENING...WITH SHRA/TSRA POSSIBLY AFFECTING THE I20 TERMINALS AND LFK. THOSE TERMINALS THAT ARE AFFECTED BY SHRA/TSRA ACTIVITY MAY TEMPORARILY EXPERIENCE IFR/MVFR CONDITIONS. OVERALL VFR FLIGHT CATEGORIES ARE STILL BEING OBSERVED ACROSS THE ARKLATEX AIRSPACE. A SOUTH TO SOUTHWEST SURFACE WIND OF 10 TO 15 KTS WITH GUSTS TO 20 KTS WILL PERSIST THIS AFTERNOON...BUT DECREASE WITH SUNSET. ANY VSBY CONCERNS WILL BE ASSOCIATED WITH TSRA ACTIVITY...BUT NO REAL CONCERNS EXPECTED IN THE 00Z TAF PACKAGE. /11/ && .PRELIMINARY POINT TEMPS/POPS... SHV 76 96 75 97 76 / 30 20 20 10 10 MLU 75 93 74 95 75 / 30 30 20 20 10 DEQ 73 95 73 97 73 / 20 20 20 10 10 TXK 74 94 74 97 75 / 30 20 20 10 10 ELD 73 93 72 96 74 / 30 30 20 10 10 TYR 76 97 76 98 76 / 30 20 20 10 10 GGG 76 97 75 98 75 / 30 20 20 10 10 LFK 76 98 75 97 75 / 30 30 20 20 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 12/11
Hazardous weather outlook, Aug 31, 11:42 AM CDT, 16 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1142 AM CDT FRI AUG 31 2012 ARZ073-LAZ005-006-013-014-018>022-011200- UNION AR-LINCOLN-UNION LA-JACKSON-OUACHITA-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE- 1142 AM CDT FRI AUG 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE OUTER BANDS OF TROPICAL DEPRESSION ISAAC ARE EXPECTED TO CONTINUE THROUGH THIS EVENING. GUSTY WINDS AND HEAVY RAINFALL ARE THE PRIMARY THREATS WITH THE STORMS. THE THREAT FOR LOCALIZED FLOODING AND VERY ISOLATED TORNADOES CANNOT BE RULED OUT WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SCATTERED SHOWERS AND THUNDERSTORMS WILL LIKELY PERSIST INTO SATURDAY AS THE REMNANTS OF ISAAC SLOWLY MOVE ACROSS THE MIDDLE MISSISSIPPI RIVER VALLEY. HEAVY RAIN AND GUSTY WINDS WILL BE THE PRIMARY THREATS. THERE WILL BE A CHANCE FOR ISOLATED AFTERNOON THUNDERSTORMS SUNDAY. AFTER A FEW DAYS OF DRIER WEATHER...THUNDERSTORMS CHANCES WILL RETURN TO THE AREA LATE NEXT WEEK AS A COLD FRONT APPROACHES THE REGION FROM THE NORTH. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF ANY SEVERE WEATHER...SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. ARZ050-051-059>061-070>072-LAZ001>004-010>012-017-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-011200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-CADDO-BOSSIER-WEBSTER-CLAIBORNE-DE SOTO-RED RIVER- BIENVILLE-SABINE LA-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS- CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1142 AM CDT FRI AUG 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FEW SHOWERS AND THUNDERSTORMS ARE POSSIBLE AS TROPICAL DEPRESSION ISAAC CONTINUES TO MOVE NORTH OF THE AREA. HOWEVER... NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SCATTERED SHOWERS AND THUNDERSTORMS WILL LIKELY PERSIST INTO SATURDAY AS THE REMNANTS OF ISAAC SLOWLY MOVE ACROSS THE MIDDLE MISSISSIPPI RIVER VALLEY. HEAVY RAIN AND GUSTY WINDS WILL BE THE PRIMARY THREATS. THERE WILL BE A CHANCE FOR ISOLATED AFTERNOON THUNDERSTORMS SUNDAY. AFTER A FEW DAYS OF DRIER WEATHER...THUNDERSTORMS CHANCES WILL RETURN TO THE AREA LATE NEXT WEEK AS A COLD FRONT APPROACHES THE REGION FROM THE NORTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. 12
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 7:29 PM CDT | Flash Flood Warning | SHV | Angelina, Nacogdoches, San Augustine | 2 hr |
Nearby
Heat Advisories in Texas, 2012Heat Advisories in Louisiana, 2012Heat Advisories in Arkansas, 2012Every heat advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.